Volume 22, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Unfolded Seiberg–Witten Floer spectra, I: Definition and invariance

Tirasan Khandhawit, Jianfeng Lin and Hirofumi Sasahira

Geometry & Topology 22 (2018) 2027–2114
Bibliography
1 J F Adams, Prerequisites (on equivariant stable homotopy) for Carlsson’s lecture, from: "Algebraic topology" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer (1984) 483 MR764596
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry,  I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 S Bauer, A stable cohomotopy refinement of Seiberg–Witten invariants, II, Invent. Math. 155 (2004) 21 MR2025299
4 R L Cohen, J D S Jones, G B Segal, Floer’s infinite-dimensional Morse theory and homotopy theory, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 297 MR1362832
5 C Conley, Isolated invariant sets and the Morse index, 38, Amer. Math. Soc. (1978) MR511133
6 O Cornea, Homotopical dynamics: suspension and duality, Ergodic Theory Dynam. Systems 20 (2000) 379 MR1756976
7 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
8 A Floer, A refinement of the Conley index and an application to the stability of hyperbolic invariant sets, Ergodic Theory Dynam. Systems 7 (1987) 93 MR886372
9 A Floer, An instanton-invariant for 3–manifolds, Comm. Math. Phys. 118 (1988) 215 MR956166
10 M Furuta, Monopole equation and the 11 8–conjecture, Math. Res. Lett. 8 (2001) 279 MR1839478
11 M Furuta, T J Li, Intersection form of spin 4–manifolds with boundary, preprint (2014)
12 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
13 T Khandhawit, Twisted Manolescu–Floer spectra for Seiberg–Witten monopoles, PhD thesis, MIT (2013) MR3211454
14 T Khandhawit, J Lin, H Sasahira, The unfolded Seiberg–Witten–Floer spectra, II, in preparation
15 T Khandhawit, J Lin, H Sasahira, The unfolded Seiberg–Witten–Floer spectra, III, in preparation
16 P B Kronheimer, C Manolescu, Periodic Floer pro-spectra from the Seiberg–Witten equations, preprint (2002) arXiv:math/0203243
17 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
18 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
19 T Lidman, C Manolescu, The equivalence of two Seiberg–Witten Floer homologies, preprint (2016) arXiv:1603.00582
20 F Lin, A Morse–Bott approach to monopole Floer homology and the triangulation conjecture, preprint (2014) arXiv:1404.4561
21 J Lin, Pin(2)–equivariant KO-theory and intersection forms of spin 4–manifolds, Algebr. Geom. Topol. 15 (2015) 863 MR3342679
22 C Manolescu, Seiberg–Witten–Floer stable homotopy type of three-manifolds with b1 = 0, Geom. Topol. 7 (2003) 889 MR2026550
23 C Manolescu, On the intersection forms of spin four-manifolds with boundary, Math. Ann. 359 (2014) 695 MR3231012
24 C Manolescu, Pin(2)–equivariant Seiberg–Witten Floer homology and the triangulation conjecture, J. Amer. Math. Soc. 29 (2016) 147 MR3402697
25 J P May, Equivariant homotopy and cohomology theory, 91, Amer. Math. Soc. (1996) MR1413302
26 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
27 L I Nicolaescu, Eta invariants of Dirac operators on circle bundles over Riemann surfaces and virtual dimensions of finite energy Seiberg–Witten moduli spaces, Israel J. Math. 114 (1999) 61 MR1738674
28 L I Nicolaescu, Finite energy Seiberg–Witten moduli spaces on 4–manifolds bounding Seifert fibrations, Comm. Anal. Geom. 8 (2000) 1027 MR1846125
29 M Q Ouyang, Geometric invariants for Seifert fibred 3–manifolds, Trans. Amer. Math. Soc. 346 (1994) 641 MR1257644
30 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
31 A M Pruszko, The Conley index for flows preserving generalized symmetries, from: "Conley index theory" (editors K Mischaikow, M Mrozek, P Zgliczyński), Banach Center Publ. 47, Polish Acad. Sci. Inst. Math. (1999) 193 MR1692371
32 K P Rybakowski, On the homotopy index for infinite-dimensional semiflows, Trans. Amer. Math. Soc. 269 (1982) 351 MR637695
33 D Salamon, Connected simple systems and the Conley index of isolated invariant sets, Trans. Amer. Math. Soc. 291 (1985) 1 MR797044
34 H Sasahira, Gluing formula for the stable cohomotopy version of Seiberg–Witten invariants along 3–manifolds with b1 > 0, preprint (2014) arXiv:1408.2623
35 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021